# SDR AU510001952

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, X, J
- Precautionary procedure: A

## Discrepancy

PASSENGER REPORTED `FLAMES OF RED METAL COMING FROM LEFT ENGINE 3-4 METRES BACK` AND AN EMERGENCY LANDING WAS CARRIED OUT.  ENGINEERING INSPECTION THE IGV`S, FIRST STAGE COMPRESSOR, AFT FACE OF POWER TURBINE ASSEMBLY FOUND NIL DAMAGE.  A GROUND POWER ASSURANCE RUN WAS CARRIED OUT.  TAKEOFF MARGIN WAS 33.2 DEGREES C.  SHIFT FROM LAST GPA RUN MINIMAL.  AIRCRAFT HAS OPERATED SERVICEABLE SINCE.
